# SDR AALA201810039021

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DETERIORATED RUBBER STRIP PASSENGER CREW DOOR 831 AND 841 IN PASSENGER CABIN. REPLACED RUBBER STRIP PER AMM 52-11-18-300-002-A.
